Jump to content
MikeG

Reduce dosage from 300 mg to 150 mg Wellbutrin

Recommended Posts

I was on Wellbutrin 150 mg for 7 weeks (approx) when the dosage was increased to 300 mg. I noticed increased insomnia and slight lift in blood pressure. 150 mg was okay but I thought I could do better on 300 mg. The insomnia is the deal breaker for me. I'm returning to 150 mg. Have you had this same experience?

Share this post


Link to post
Share on other sites

My partner takes 150XL, but for a time went to 300XL. We got her back down to 150XL because on 300XL she went emotionally numb and would arbitrarily breakdown for no apparent reason. So upping it for her was not helpful at all.

I tried 150XL and got really agitated. Raised my BP about 20 points. None of the supposed good things ever happened beyond the first couple of weeks.

I take a 75SR now mixed with a 20ML Cymbalta and that combo works ok. Both of those meds cause raised BP for me but the lower doses keep it manageable. I only take the 75SR to offset the side effects of Cymbalta. The short release Wellbutrin works much better for me than extended release.

 

Share this post


Link to post
Share on other sites

I was on Wellbutrin 300XL then lowered to Wellbutrin 150SR for approximately 15 years.  Shortly after being put on Wellbutrin I developed extreme "morning terrors" then continual anxiety.  The pdoc put me on 5 mg Klonopin to treat the anxiety without telling me it is extremely addictive and only to be taken for short periods of time - no more than two weeks.  When I felt well enough to research Klonopin,  my body was already addicted.

I began seeing a new Dr. about five years ago, initially to treat my Hashimotos (autoimmune thyroid disease), then fired my pdoc and new Dr. began prescribing all my meds.  In the meantime, I did more research on Wellbutrin and discovered that one of its main side effects is anxiety!!!!  I read testimony after testimony that mirrored my experience ie. after going on Wellbutrin, a person developed anxiety and was then prescribed Klonopin or another benzo.  Current Dr. weaned me off Wellbutrin and down to 0.5 mg Klonopin from the original 5 mg I was placed on.  She put me on 30 mg Cymbalta but it does raise my BP so we have discussed my going off it as well.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

×
×
  • Create New...